Monoidal closed structures for topological spaces : counter-example to a question of Booth and Tillotson
Cahiers de topologie et géométrie différentielle, Volume 24 (1983) no. 4, pp. 371-376.
@article{CTGDC_1983__24_4_371_0,
     author = {Pedicchio, Maria Cristina and Rossi, Fabio},
     title = {Monoidal closed structures for topological spaces : counter-example to a question of {Booth} and {Tillotson}},
     journal = {Cahiers de topologie et g\'eom\'etrie diff\'erentielle},
     pages = {371--376},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {24},
     number = {4},
     year = {1983},
     mrnumber = {749467},
     zbl = {0541.54018},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1983__24_4_371_0/}
}
TY  - JOUR
AU  - Pedicchio, Maria Cristina
AU  - Rossi, Fabio
TI  - Monoidal closed structures for topological spaces : counter-example to a question of Booth and Tillotson
JO  - Cahiers de topologie et géométrie différentielle
PY  - 1983
SP  - 371
EP  - 376
VL  - 24
IS  - 4
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1983__24_4_371_0/
LA  - en
ID  - CTGDC_1983__24_4_371_0
ER  - 
%0 Journal Article
%A Pedicchio, Maria Cristina
%A Rossi, Fabio
%T Monoidal closed structures for topological spaces : counter-example to a question of Booth and Tillotson
%J Cahiers de topologie et géométrie différentielle
%D 1983
%P 371-376
%V 24
%N 4
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_1983__24_4_371_0/
%G en
%F CTGDC_1983__24_4_371_0
Pedicchio, Maria Cristina; Rossi, Fabio. Monoidal closed structures for topological spaces : counter-example to a question of Booth and Tillotson. Cahiers de topologie et géométrie différentielle, Volume 24 (1983) no. 4, pp. 371-376. http://www.numdam.org/item/CTGDC_1983__24_4_371_0/

1 P. Booth & J. Tillotson, Monoidal closed, cartesian closed and convenient categories of topological spaces, Pacific J. Math. 88 (1980), 35 - 53. | MR | Zbl

2 S. Eilenberg & G.M. Kelly, Closed categories, Proc. Conf. on Categorical Algebra (La Jolla, 1965), Springer 1966, 421-562. | MR | Zbl

3 G. Greve, How many monoidal closed structures are there in Top: Arch. Math. 34, Basel (1980), 538-539. | MR | Zbl

4 J.R. Isbell, Function spaces and adjoints, Math. Scand. 36 (1975), 317-339. | MR | Zbl

5 P. Wilker, Adjoint product and hom functors in general topology, Pacific J. Math. 34 (1970), 269- 283. | MR | Zbl

6 O. Wyler, Convenient categories for topology, Gen. Top. and Appl. 3 (1973), 225-242. | MR | Zbl